# SDR ABXA010196

- Difficulty date: March 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,572 hours, 22,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 70,572 hours, 22,677 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STATION 1220-1228 LONGERON 30R-31R TORQUE BOX INTERNAL DOUBLER HAD DEEP EXFOLIATION CORROSION.  MAINTENANCE REPAIRED THE AREA IAW ABX REA D853-40368.
